# SDR SWIA202157924

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N192SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000638
- Aircraft time: 11,817 hours, 6,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 22 S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT EXTERIOR SURFACE APPRX AT STRINGER 16 AND 17 FWD FRAME 22. COMPLIED WITH TEMPORARY REPAIR PER TO ETD2021-170-008950. PERMANENT REPAIR DUE WITHIN 200 FLT CYCLES BY TAC 6855, PART NUMBER:   - , SERIAL NUMBER: 17000638, POSITION:  PER GMM 3-26 PERMANENT REPAIR DETERMINED TO BE A MAJOR REPAIR FORM M-337  REQUIREDPERFORMED PERMENANT REPAIR IN REFERENCE TO ETD2021-170-008950, ALSO ERJ 175 SRM TOPIC 53-10-01/REPAIR 12P, ALSO ERJ SRM TOPIC 51-75-12. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U AND COMPLETED M-337. SEE CP # 22707169 FOR PRESSURIZATION CHECK
